# SDR VNAA202207079995

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 27,099 hours, 20,497 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: SH670393444
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRNING SUPPORT STRUCTURE FROM FS879 TO FS939 STR24R STRAP WITH NUTPLATES ATTACHED HAS SEVERAL AREAS OF CORROSION AROUND NUTPLATES ON BOTTOM SIDES.
